# SDR SWAA031596

- Difficulty date: July 18, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 53,888 hours, 40,316 cycles
- Engine: Ge CFM56*
- Engine time: 52,734 hours, 39,360 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 3352610040
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A, B

## Discrepancy

IN FLIGHT SHUTDOWN, DECLARED EMERGENCY, NR 1 ENGINE OIL PRESS LIGHT ILLUMINATED, OIL QUANITY WAS AT ZERO.  FOUND TORLON CHIPS IN LUB UNIT, CLEANED AND REINSTALLED PER MM.
